# SDR SWAA2024070810130

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,482 hours, 13,044 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cooler
- Condition: Disconnected
- Location: Nr 2 Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN 2 DRIVE LIGHT ILLUMINATED; DISCONNECTED IDG<[01] R & RD #2 ENGINE IDG IAW AMM REF 24-11-11 AND R & RD #2 ENGINE IDG COOLER IAW AMM REF 24-11-21 OPS AND LEAK CHECKED GOOD
